... have become extremely exhaused (hardly awake all day). My legs and arms are very heavy and it is difficult to walk. Could this be due to interaction of the drugs?
10 Apr 2013
This is very concerning. Please speak with your doctor immediately.
You haven't mentioned any other meds you're taking, which may also contribute to fatigue, but the two have a major warning about counteractions.
Something I'm unsure of, is that you've been experiencing this condition for 6 to 8 months. Is your doctor unaware of this, or is s/he already aware and monitoring the situation?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Cozar (50mg) and Zocor (20mg) for 2+ years and recently started Allopurinol to prevent recurrence of gout. Do either of these ...
1 answer • 25 Sep 2009
After taking the drug daily (prescribed for occasional episodes of gout) for about two months, my husband started developing this problem. At first ...
1 answer • 2 Dec 2010
i've been taking allopurinol for 2 years because of a previous gout attack.
1 answer • 1 Apr 2013
I have been using allopurinol for more than 15 years with only occasional gout flares in my left knee and most recently in my right hand. My latest ...
2 answers • 6 Sep 2013
Started may 27th 2015. Still experiencing alot of flare up pain from gout
1 answer • 21 Jun 2015